# SDR SWAA2024082609962

- Difficulty date: July 6, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN 2024-420799<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG NO. 141A5400 SHEET: 92 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] STEP 1 CORRECTED  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG NO. 143A5400 SHEET: 92 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG NO. 143A5400 SHEET: 92 REV - SEE INDIVIDUAL SIGN OFF BELOW
